# SDR IPXA2019010337472

- Difficulty date: January 3, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 88,285 hours, 15,633 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Contact
- Condition: Sticks
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SDR L1 DOOR INOP. DEFERRED MAIN ENTRY L1 DOOR PER MEL 52-10-3-1-2-1 PLACARD INSTALLED. **SUPPLEMENTAL SDR FILED** T/S FOUND L1 DOOR ELEC MOTOR ACT KEEPS RUNNING AIR OPEN/CLOSE SWITCH 51 1773 WAS RELEASED COCKING DOOR IN TRACKS FURTHER T/S SHOWED CONTACTS STICKING IN SWPM S1 1773. REPLACED SW 51 1773 IN REF TO SWPM 20 83 11 L1 DOOR, OPS CK GOOD REF MM CH 52 11 02. DMI CLEARED.
